I’m here in my safe place to check if there have been any occurrences of this phenomenon on this forum. I had my second dose of Astra Zeneca 10 days ago. I’m menopausal with HRT vagifem prescribed for heavy, non stop periods. No bleeding since January and yesterday spotting, today a period. Now this may be a coincidence and I’ve had no other side effects from either vaccination (maybe a sore arm with the second jab). I am interested to hear from other post menopausal woman.
Hasn’t happened to me but you’re definitely not the only one. It’s hard to get a clear correlation because I’m not sure there’s a systematic study of the side effects but various menstrual irregularities seem to be happening to women of all ages post-vaccine.
You may find something in this article https://www.theguardian.com/society/2021/jun/04/any-menstrual-changes-covid-jab-would-be-short-lived-experts
Yes - hopefully short-lived. We’ll probably have more info by the time the trials are wrapped up in the next few years.
Thank you all for your responses. I have reported this “side effect” on my vaccine survey.
Please report it to VAERS as well! There’s a famous Harvard study that says the VAERS reports are about 1% of the actual effects but I think more folks know about it now and if more people submit a report we can start to see the patterns.
Good luck, by the way! Glad that you’re feeling ok.